ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 19 Issue 4, Oct. 1972

Computer Approaches to the Representations of Lie Algebras
Bernard Kolman, Robert E. Beck
Pages: 577-589
DOI: 10.1145/321724.321725

Real-Time Simulation of Multihead Tape Units
Patrick C. Fischer, Albert R. Meyer, Arnold L. Rosenberg
Pages: 590-607
DOI: 10.1145/321724.321726

A Note Concerning Nondeterministic Tape Complexities
Oscar H. Ibarra
Pages: 608-612
DOI: 10.1145/321724.321727

An axiomatic approach to code optimization for expressions
James C. Beatty
Pages: 613-640
DOI: 10.1145/321724.321728

Bounds on Optimal Merge Performance, and a Strategy for Optimality
W. D. Frazer, B. T. Bennett
Pages: 641-648
DOI: 10.1145/321724.321729

On the Optimality of Some Set Algorithms
Edward M. Reingold
Pages: 649-659
DOI: 10.1145/321724.321730

Computational Work and Time on Finite Machines
J. E. Savage
Pages: 660-674
DOI: 10.1145/321724.321731

On the Covering and Reduction Problems for Context-Free Grammars
James N. Gray, Michael A. Harrison
Pages: 675-698
DOI: 10.1145/321724.321732

The Generation of Minimal Trees with a Steiner Topology
Shi-Kuo Chang
Pages: 699-711
DOI: 10.1145/321724.321733

Accelerated Algorithms for Labeling and Relabeling of Trees, with Applications to Distribution Problems
V. Srinivasan, G. L. Thompson
Pages: 712-726
DOI: 10.1145/321724.321734

A Note on Feedback Queues with Bulk Service
Carl M. Harris, Paul G. Marlin
Pages: 727-733
DOI: 10.1145/321724.321735

A Minimum Variance Sampling Technique for Simulation Models
A. J. Bayes
Pages: 734-741
DOI: 10.1145/321724.321736

Toward a Formal Theory of Modeling and Simulation: Structure Preserving Morphisms
Bernard P. Zeigler
Pages: 742-764
DOI: 10.1145/321724.321737